# SDR SWAA2015071742015

- Difficulty date: July 3, 2015
- Submitted: July 17, 2015
- Operation: Air carrier
- Aircraft: N652SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27722
- Aircraft time: 57,207 hours, 44,988 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545777
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR CUT OUT SKIN CRACKED AT FWD LOWER CORNER BETWEEN BS 947.5 TO 967+6.5, BETWEEN STRINGER 15R TO 19R.  REPAIRED SKIN IAW SRM.
